# SDR UIEA2017110102157

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,739 hours, 18,327 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS LEFT PACK OFF, LEFT ENGINE BLEED OFF, LEFT ENGINE BLEED OVERHEAT.  ACCOMPLISHED THE CHECK LIST.  SECURED A LOOSE DUCT ON LEFT ENGINE FAN AIR VALVE. NO OTHER LEAKS NOTED IAW AMM 36-11-15 AND 36-11-16.
